# SDR SWIA200414069

- Difficulty date: November 8, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 27,455 hours, 23,799 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01769
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 571 hours, 447 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT THE FLIGHT/GROUND SPOILERS FAULT AND THE INBOARD GROUND SPOILER FAULT MESSAGE CAME ON.  REMOVED AND REPLACED NR 2 SECU PER CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD.
